# SDR SWAA2022101130306

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS500I AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS OF CORROSION RBL20 TO LBL20 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 19 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] REMOVED DAMAGED BKD SUPPORT ANGLE LBL 20-RBL 20 WL 156 BS 500I IAW SRM 51-40-02-0G-0 .;[04] LOCATED AND DRILLED NEW LOWER BULKHEAD SUPPORT ANGLE BS 500I RBL20 WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7902;[05] OK TO INSTALL LOWER BULKHEAD SUPPORT ANGLE;[06] VERIFIED CORRECTIVE ACTION ITEM 3-5; OK TO INSTALL.;[07] INSTALLED LOWER BULKHEAD SUPPORT ANGLE AT BS 500I RBL20 WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7902;[08] VERIFIED CORRECTIVE ACTION 7
